# SDR 2002FA0000473

- Difficulty date: April 2, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Engine: Cont IO520BB
- System (JASC): 3600 · Pneumatic System
- Part: Pump
- Part number: RA216CW
- Part serial: B2082
- Condition: Inoperative
- Location: Air System
- Part time: 370 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OUT PUT FROM PUMP TO AIRCRAFT, REMOVED PUMP AND INSTALLED NEW PUMP, OPERATION WAS NORMAL.  PUMP SENT IN FOR WARRANTY.
